| Model Number |
02.12.E0510FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
05/06/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 may 2026 lot 2340913: (b)(4) items manufactured and released on 16-nov-2023.Expiration date: 2028-10-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
At about 1 year 11 months after the primary, the patient came in presenting instability and the cause is unknown.There were no indications of trauma.The surgeon revised the 10mm insert to 12mm insert for increased stability.The surgery was completed successfully.